An essay on the Interpolation Theorem of Józef Marcinkiewicz – Polish patriot

Tom 95 / 2011

Tadeusz Iwaniec Banach Center Publications 95 (2011), 55-74 MSC: Primary 35J60; Secondary 41A05, 47B38. DOI: 10.4064/bc95-0-4

Autorzy

  • Tadeusz IwaniecDepartment of Mathematics
    Syracuse University
    Syracuse, NY 13244, USA
    and
    Department of Mathematics and Statistics
    University of Helsinki
    Finland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek